Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Functional ovarian cyst. Blood in stool. Help

I went to the er for blood in stool right after I started Depo Provera. That day they told me I had Functional Ovarian cyts. Every time my stomach cramps, I go to the bathroom theres blood, every time theres blood I bleed. I dont know what it could be caused from. Its been happening for a month nobody can give me answers, and Im only 18.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
I can understand your state of mind and the confusion.
Blood in stool with depo proverb is very rare.
Also u have other gastrointestinal symptoms like stomach cramps before passing stool.u might be having conditions like haemorrhoids or some inflammatory conditions of Howe.
U plz consult a gastroentrologists.
U might need biopsy as u are loosing a lot of amount of blood.
Get treated appropriately.
Feel free to ask queries further.byeee.
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor